On a two-server finite queuing system with ordered entry and deterministic arrivals

Share/Save/Bookmark

Nawijn, W.M. (1984) On a two-server finite queuing system with ordered entry and deterministic arrivals. European Journal of Operational Research, 18 (3). pp. 388-395. ISSN 0377-2217

open access
[img]
Preview
PDF
399kB
Abstract:Consider a two-server, ordered entry, queuing system with heterogeneous servers and finite waiting rooms in front of the servers. Service times are negative exponentially distributed. The arrival process is deterministic. A matrix solution for the steady state probabilities of the number of customers in the system is derived. The overflow probability will be used to formulate the stability condition of a closed-loop conveyor system with two work stations.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69274
Official URL:http://dx.doi.org/10.1016/0377-2217(84)90161-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page